Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 285, NWS Louisville, KY

July 8, 2016Clinton County, Cumberland County, Monroe County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jul 8, 2016, 2:25 PM CDT for Clinton County, Cumberland County, Monroe County, Kentucky. It was in force for 20 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2016, 2:25 PM CDT (19:25 UTC)
Expired
Jul 8, 2016, 2:45 PM CDT
In force
20 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clinton County, KY, Cumberland County, KY, Monroe County, KY

The radar

The Nashville radar (KOHX), 101 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 2:40 PM CDTHAIL 1.252 Wnw Hestand, KYREPORTED AT CELINA ROAD, TOMPKINSVILLE, KY.
Jul 8, 2:40 PM CDTHAIL 1.751 E Gamaliel, KY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 10:06 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.4 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2067 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2067 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
1056 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

231 
WUUS53 KLMK 081925
SVRLMK
KYC053-057-171-081945-
/O.NEW.KLMK.SV.W.0285.160708T1925Z-160708T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
225 PM CDT FRI JUL 8 2016

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CLINTON COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHERN MONROE COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHEASTERN CUMBERLAND COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 245 PM CDT

* AT 225 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  TOMPKINSVILLE...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  TOMPKINSVILLE...GAMALIEL...ASHLOCK...LITTRELL...FREETOWN...PEYTONSBURG...
  BLYTHE...OTIA...VERNON AND FROGUE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.

&&

LAT...LON 3662 8589 3671 8583 3668 8524 3663 8525
      3663 8527 3661 8548
TIME...MOT...LOC 1925Z 291DEG 30KT 3664 8573 

HAIL...1.00IN
WIND...60MPH
 
$$
JDG/INS
3 follow-up statements
417 
WWUS53 KLMK 081927
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
227 PM CDT FRI JUL 8 2016

KYC053-057-171-081945-
/O.CON.KLMK.SV.W.0285.000000T0000Z-160708T1945Z/
CLINTON KY-MONROE KY-CUMBERLAND KY-
227 PM CDT FRI JUL 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR SOUTHWESTERN CLINTON...SOUTHEASTERN MONROE AND SOUTHEASTERN
CUMBERLAND COUNTIES...

AT 226 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TOMPKINSVILLE...
MOVING SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TOMPKINSVILLE...GAMALIEL...ASHLOCK...LITTRELL...FREETOWN...PEYTONSBURG...
BLYTHE...OTIA...VERNON AND FROGUE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. 

&&

LAT...LON 3662 8583 3671 8583 3668 8524 3663 8525
      3663 8527 3661 8548
TIME...MOT...LOC 1926Z 291DEG 30KT 3663 8571 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$
JDG
762 
WWUS53 KLMK 081933
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
233 PM CDT FRI JUL 8 2016

KYC053-057-171-081945-
/O.CON.KLMK.SV.W.0285.000000T0000Z-160708T1945Z/
CLINTON KY-MONROE KY-CUMBERLAND KY-
233 PM CDT FRI JUL 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR SOUTHWESTERN CLINTON...SOUTHEASTERN MONROE AND SOUTHEASTERN
CUMBERLAND COUNTIES...

AT 232 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST OF
TOMPKINSVILLE...MOVING EAST AT 35 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TOMPKINSVILLE...GAMALIEL...ASHLOCK...LITTRELL...FREETOWN...PEYTONSBURG...
BLYTHE...OTIA...VERNON AND FROGUE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. 

&&

LAT...LON 3662 8583 3671 8583 3668 8524 3663 8525
      3663 8527 3661 8548
TIME...MOT...LOC 1932Z 291DEG 30KT 3660 8562 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$
JDG
253 
WWUS53 KLMK 081936
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
236 PM CDT FRI JUL 8 2016

KYC053-057-171-081945-
/O.CON.KLMK.SV.W.0285.000000T0000Z-160708T1945Z/
CLINTON KY-MONROE KY-CUMBERLAND KY-
236 PM CDT FRI JUL 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR SOUTHWESTERN CLINTON...SOUTHEASTERN MONROE AND SOUTHEASTERN
CUMBERLAND COUNTIES...

AT 235 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TOMPKINSVILLE...
MOVING SOUTHEAST AT 30 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TOMPKINSVILLE...ASHLOCK...LITTRELL...VERNON...FROGUE...HARLAN CROSSROADS...
PEYTONSBURG...BOLES...BLYTHE AND HESTAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. 

&&

LAT...LON 3662 8579 3670 8571 3668 8524 3663 8525
      3663 8527 3661 8548
TIME...MOT...LOC 1935Z 284DEG 19KT 3663 8568 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$
JDG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 2:01 PM CDT, 24 minutes earlier.

Area forecast discussion, Jul 8, 2:01 PM CDT, 24 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
301 PM EDT FRI JUL 8 2016

.SHORT TERM (Now through Saturday)...
Issued at 257 PM EDT Fri Jul 8 2016

Cold front advancing from the northwest may still spark scattered
thunderstorms behind the current activity moving into eastern
Kentucky. Subsidence behind those storms and gradual loss of heating
into this evening should keep storms from becoming widespread. Also,
will have to watch complex moving east across southern Missouri this
afternoon. 850-300 flow would take this complex to the east, more
towards northern Tennessee or the KY/TN border area (which is
supported by the HRRR). So, will keep at least scattered PoPs in the
forecast for several more hours. Will make last minute decision
depending on how things look at issuance time.

Saturday and Saturday night look nice as high pressure noses in from
the north behind tonight's cold front. High temperatures on Saturday
will be in the 80s with dew points in the 60s.

.LONG TERM (Saturday Night through Thursday)...
Issued at 300 PM EDT Fri Jul 8 2016

Though upper ridging will try to build in this week, a weakness in
the ridge overhead Sunday-Monday may help foster thunderstorm
activity (especially Monday).

For the rest of the week we'll be on the edge of the ridge with
occasional disturbances moving through the zonal flow. This will
result in a forecast of daily scattered thunderstorm chances.

Temperatures will be about normal for mid-July.

&&

.AVIATION (18Z TAF Update)...
Issued at 104 PM EDT Fri Jul 8 2016

The main forecast challenge will be timing additional showers/storms
into terminals this afternoon into this evening.  Complex of
thunderstorms has pushed east of SDF/LEX early this afternoon.  This
should clear things out at these terminals for a few hours, but
additional thunderstorms will be possible late this afternoon into
this evening at all sites.  Confidence in storm timing and coverage
remain rather low at this time.  For tonight, a cold front should
make enough progress through all sites to dry things out for the
early morning hours into Saturday.  Some low stratus will be
possible tonight, especially at BWG, but not enough confidence to
include any mention at this time.

&&

.LMK Watches/Warnings/Advisories...
KY...Flash Flood Watch until midnight EDT /11 PM CDT/ tonight for
     KYZ024-026>028-045>048-053>057-061>067-070>078-081-082.

IN...NONE.
&&

Short Term........13
Long Term.........13
Aviation..........KJD
Hazardous weather outlook, Jul 8, 10:20 AM CDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1120 AM EDT FRI JUL 8 2016

INZ077>079-084-089>092-KYZ023-025-029>043-049-091530-
WASHINGTON-SCOTT-JEFFERSON-CRAWFORD-PERRY-HARRISON-FLOYD-CLARK-
HANCOCK-MEADE-BULLITT-OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-
ANDERSON-WOODFORD-FAYETTE-BOURBON-NICHOLAS-
INCLUDING THE CITIES OF...SALEM...SCOTTSBURG...MADISON...ENGLISH...
TELL CITY...CORYDON...NEW ALBANY...JEFFERSONVILLE...LEWISPORT...
HAWESVILLE...BRANDENBURG...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...MILTON...NEW CASTLE...SHELBYVILLE...FRANKFORT...
GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...
LEXINGTON...PARIS...CARLISLE...WINCHESTER
1120 AM EDT FRI JUL 8 2016 /1020 AM CDT FRI JUL 8 2016/

...SEVERE THUNDERSTORM WATCH 355 IN EFFECT UNTIL 6 PM EDT /5 PM CDT/
THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST THIS AFTERNOON
AS A COLD FRONT MOVES THROUGH A WARM...MOIST ATMOSPHERE. ANY
STORM WILL BE CAPABLE OF LOCALLY GUSTY WINDS AND TORRENTIAL
RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ISOLATED TO SCATTERED STORMS WILL BE POSSIBLE MONDAY THROUGH
THURSDAY...ESPECIALLY DURING THE AFTERNOON HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY STRONGER WIND GUSTS...DAMAGE...AS WELL
AS FLOODED ROADWAYS.

INZ076-083-091530-
ORANGE-DUBOIS-
INCLUDING THE CITIES OF...PAOLI...JASPER
1120 AM EDT FRI JUL 8 2016 /1020 AM CDT FRI JUL 8 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE FORECAST THIS AFTERNOON AS A COLD
FRONT MOVES THROUGH A WARM...MOIST ATMOSPHERE. ANY STORM WILL BE
CAPABLE OF LOCALLY GUSTY WINDS AND TORRENTIAL RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ISOLATED TO SCATTERED STORMS WILL BE POSSIBLE MONDAY THROUGH
THURSDAY...ESPECIALLY DURING THE AFTERNOON HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY STRONGER WIND GUSTS...DAMAGE...AS WELL
AS FLOODED ROADWAYS.

KYZ024-026>028-045>048-053>057-061>067-070>078-081-082-091530-
BRECKINRIDGE-OHIO-GRAYSON-HARDIN-NELSON-WASHINGTON-MERCER-JESSAMINE-
LARUE-MARION-BOYLE-GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-
CASEY-LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-
ADAIR-RUSSELL-CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...HARDINSBURG...HARTFORD...LEITCHFIELD...
ELIZABETHTOWN...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...HODGENVILLE...LEBANON...DANVILLE...LANCASTER...
RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
1120 AM EDT FRI JUL 8 2016 /1020 AM CDT FRI JUL 8 2016/

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...
...SEVERE THUNDERSTORM WATCH 355 IN EFFECT UNTIL 6 PM EDT /5 PM CDT/
THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST THIS AFTERNOON
AND EVENING AS A COLD FRONT MOVES THROUGH A WARM...MOIST
ATMOSPHERE. ANY STORM WILL BE CAPABLE OF LOCALLY GUSTY WINDS AND
TORRENTIAL RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ISOLATED TO SCATTERED STORMS WILL BE POSSIBLE MONDAY THROUGH
THURSDAY...ESPECIALLY DURING THE AFTERNOON HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY STRONGER WIND GUSTS...DAMAGE...AS WELL
AS FLOODED ROADWAYS.

13

In the hours before

Local storm report, Jul 8, 1:37 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
237 PM EDT FRI JUL 8 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     FLASH FLOOD      RICHMOND                37.75N 84.29W
07/08/2016                   MADISON            KY   PUBLIC

            SOME STREET FLOODING REPORTED.

&&

SZAPPANOS
Special weather statement, Jul 8, 1:57 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
157 PM CDT FRI JUL 8 2016

KYZ074>076-078-081-082-081930-
METCALF-CUMBERLAND-RUSSELL-MONROE-CLINTON-BARREN-
157 PM CDT FRI JUL 8 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN RUSSELL...
CLINTON...NORTH CENTRAL MONROE...SOUTHERN METCALFE...EAST CENTRAL
BARREN AND CUMBERLAND COUNTIES...

AT 157 PM CDT...A STRONG THUNDERSTORM WAS NEAR BURKESVILLE...MOVING
EAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ALBANY...BURKESVILLE...LESLIE...AARON...ELLINGTON...NOBOB...MANNTOWN...
WILLOW SHADE...AMANDAVILLE AND HEGIRA.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3688 8590 3694 8558 3690 8499 3686 8506
      3683 8506 3681 8503 3676 8500 3670 8502
      3669 8502 3668 8500 3667 8501 3666 8500
      3663 8500 3662 8499
TIME...MOT...LOC 1857Z 281DEG 48KT 3686 8543

JDG
Special weather statement, Jul 8, 1:59 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
159 PM CDT FRI JUL 8 2016

KYZ075-081-082-081945-
CUMBERLAND-MONROE-CLINTON-
159 PM CDT FRI JUL 8 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CLINTON...MONROE
AND SOUTHERN CUMBERLAND COUNTIES...

AT 159 PM CDT...A STRONG THUNDERSTORM WAS 12 MILES NORTHWEST OF RED
BOILING SPRINGS...MOVING SOUTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
TOMPKINSVILLE...GAMALIEL...AKERSVILLE...ASHLOCK...JEFFREY...FREETOWN...
SHIPLEY...GUM TREE...CLOYDS LANDING AND MUD LICK.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3663 8597 3665 8595 3667 8596 3675 8594
      3679 8587 3681 8567 3662 8500 3663 8527
      3661 8557
TIME...MOT...LOC 1859Z 283DEG 25KT 3670 8594

JDG/INS
Special weather statement, Jul 8, 2:01 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
301 PM EDT FRI JUL 8 2016

KYZ049-056-057-067-081945-
LINCOLN-CLARK-MADISON-GARRARD-
301 PM EDT FRI JUL 8 2016

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT EASTERN GARRARD...
MADISON...SOUTHERN CLARK AND EASTERN LINCOLN COUNTIES...

AT 301 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 8 MILES EAST OF NICHOLASVILLE TO NEAR PULASKI...AND
MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 45 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
RICHMOND...LANCASTER...HARRIS FERRY...MCCREARY...BEREA...CRAB ORCHARD...
PREACHERSVILLE...DOYLESVILLE...LOG LICK AND OLIVERS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3786 8401 3787 8403 3784 8400 3785 8408
      3782 8412 3781 8408 3765 8413 3757 8409
      3752 8426 3754 8435 3747 8437 3748 8445
      3733 8450 3735 8456 3726 8472 3778 8450
      3780 8446 3784 8448 3799 8400 3793 8397
TIME...MOT...LOC 1901Z 262DEG 20KT 3784 8443 3726 8466

KJD
Local storm report, Jul 8, 2:17 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
317 PM EDT FRI JUL 8 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND GST     3 SW LANCASTER          37.58N 84.62W
07/08/2016  M51 MPH          LINCOLN            KY   PUBLIC

            LINCOLN COUNTY KENTUCKY MESONET SITE.

&&

MRC
Local storm report, Jul 8, 2:19 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
319 PM EDT FRI JUL 8 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND GST     3 SW LANCASTER          37.58N 84.62W
07/08/2016  M51 MPH          LINCOLN            KY   MESONET

            LINCOLN COUNTY KENTUCKY MESONET SITE.

&&

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 9:07 PM CDTRiver Flood WarningLMKEdmonson49 hr
Jul 8, 8:12 AM CDTSevere Thunderstorm WarningLMKHancock33 min
Jul 8, 8:25 AM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock35 min
Jul 8, 8:48 AM CDTSevere Thunderstorm WarningLMKBreckinridge, Meade27 min
Jul 8, 9:07 AM CDTSpecial Weather StatementLMKBullitt, Jefferson38 min
Jul 8, 9:16 AM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson44 min
Jul 8, 9:46 AM CDTSpecial Weather StatementLMKJefferson, Spencer29 min
Jul 8, 9:50 AM CDTSevere Thunderstorm WarningLMKTrimble40 min
Jul 8, 9:58 AM CDTSevere Thunderstorm WarningLMKOldham, Trimble32 min
Jul 8, 10:10 AM CDTSpecial Weather StatementLMKAnderson, Henry, Oldham, Shelby, Spencer35 min
Jul 8, 10:27 AM CDTSevere Thunderstorm WarningLMKAnderson, Franklin, Scott, Shelby, Woodford33 min
Jul 8, 10:28 AM CDTSevere Thunderstorm WarningLMKTrimble32 min
Jul 8, 10:50 AM CDTSpecial Weather StatementLMKFayette, Scott25 min
Jul 8, 11:11 AM CDTSpecial Weather StatementLMKBourbon, Clark, Harrison, Nicholas34 min
Jul 8, 11:18 AM CDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette27 min
Jul 8, 12:33 PM CDTSpecial Weather StatementLMKNelson, Washington27 min
Jul 8, 12:54 PM CDTSevere Thunderstorm WarningLMKAnderson, Mercer, Nelson, Washington36 min
Jul 8, 1:06 PM CDTSpecial Weather StatementLMKGarrard, Jessamine, Madison24 min
Jul 8, 1:10 PM CDTAreal Flood AdvisoryLMKAnderson, Boyle, Clark, Fayette, Garrard, Jessamine and 4 more3 hr
Jul 8, 1:15 PM CDTSpecial Weather StatementLMKMetcalfe30 min
Jul 8, 1:18 PM CDTSpecial Weather StatementLMKBoyle27 min
Jul 8, 1:20 PM CDTFlash Flood WarningLMKGarrard, Jessamine, Madison3 hr
Jul 8, 1:22 PM CDTSpecial Weather StatementLMKAllen, Monroe38 min
Jul 8, 1:30 PM CDTSpecial Weather StatementLMKJessamine, Mercer30 min
Jul 8, 1:36 PM CDTSpecial Weather StatementLMKMadison9 min
Jul 8, 1:41 PM CDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Lincoln, Mercer34 min
Jul 8, 1:48 PM CDTFlash Flood WarningLMKAnderson, Boyle, Garrard, Jessamine, Mercer, Washington and 1 more3 hr
Jul 8, 1:48 PM CDTFlash Flood WarningLMKAnderson, Boyle, Garrard, Jessamine, Madison, Mercer and 2 more3 hr
Jul 8, 1:57 PM CDTSpecial Weather StatementLMKClinton, Cumberland33 min
Jul 8, 1:59 PM CDTSpecial Weather StatementLMKMonroe46 min
Jul 8, 2:01 PM CDTSpecial Weather StatementLMKGarrard, Madison44 min
Jul 8, 2:14 PM CDTAreal Flood AdvisoryLMKGarrard, Lincoln, Madison3 hr
Jul 8, 2:39 PM CDTFlash Flood WarningLMKGarrard, Lincoln, Madison3 hr
Jul 8, 6:25 PM CDTSevere Thunderstorm WarningLMKMeade35 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.